# SDR AU981301

- Difficulty date: September 15, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737377
- System (JASC): 5246 · Fluid Service Doors
- Part: Seal
- Part number: TPE47
- Condition: Damaged
- Location: Waste Door
- Component: TPE52
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FLEET INSPECTION FOUND NUMEROUS TOILET WASTE BIN ENCLOSURE DOOR SEALS WORN AND/OR DAMAGED.
